Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Random nose bleed, tiredness, frequent urination, headaches. Taking thyroxine for under active thyroid. Cause?

Hi, today I got a random nose bleed which I have never had before. I have also been feeling very tired and been urinating frequently. I was diagnosed with an under active thyroid 3 months ago and am taking thyroxine , could the thyroxine cause these symptoms or is there another explanation. I have also been having headaches which are affecting me going to work so I would really appreciate any advise you can give me. Thank you.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
there are manypatients of thyroid in my clinic who get allergic to thyroid medicines as if the sinuses are involved they cause bleeding headache and urination problems
you need to consult the doctor your thyroid specialist if he can titrate dosages or change salts to give you relief in my opinion
you can use anti allergic medicine daily with neomycin h ointment in nose bd and seawater drop to control the symptomps till you get consultation
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor